Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Gelfert, Katrin 2010. Repellers for non-uniformly expanding maps with singular or critical points. Bulletin of the Brazilian Mathematical Society, New Series, Vol. 41, Issue. 2, p. 237.

    Gelfert, Katrin 2009. Equality of pressures for diffeomorphisms preserving hyperbolic measures. Mathematische Zeitschrift, Vol. 261, Issue. 4, p. 711.


Ergodic attractors as limits of hyperbolic horseshoes

  • DOI:
  • Published online: 01 May 2002

Let f:M\rightarrow M be a C^2 diffeomorphism of a compact Riemannian manifold of dimension m\geq 2 leaving invariant an ergodic Sinai–Ruelle–Bowen measure \mu with non-zero Lyapunov exponents. We prove that \mu can be approximated by ergodic measures supported on hyperbolic horseshoes with arbitrarily large unstable dimensions.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *